# SDR IPXA2021031166729

- Difficulty date: February 23, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082075
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:INFWD CABIN COURIER AREA FLOOR PANEL CORRODED AT STA. X=8.5-X-8.5 TO Y=501-Y535.REMOVED,FABRICATED AND REPLACED CORRODED FLOOR PANEL IAW SRM 51-31-01 AND DWG# WSP0820 (MINOR).
